MAUDE Adverse Event Report: INTERNATIONAL MEDICAL DEVICES PENUMA; PRE-FORMED PENILE SILICONE BLOCK

INTERNATIONAL MEDICAL DEVICES PENUMA; PRE-FORMED PENILE SILICONE BLOCK
Model Number 40209-006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Swelling/ Edema (4577)
Date of Event 01/18/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient complained of swelling and inflammation (moderate).
 
Additional Manufacturer Narrative
The patient complained of moderate swelling and inflammation.As part of the informed consent process, the patient signed off on various risks and complications one-by-one.The relevant risks signed off by the patient included swelling.On (b)(6) 2021 the patient complained of mild swelling.On his 1st post-op follow-up on (b)(6) 2021, the surgeon noted in progress notes, "the implant is positioned well.There are no signs of inflammation or swelling.The edges are nice and soft.The scrotal incision line is healing well with no inflammation or swelling." patient was seen again on (b)(6) 2021, where it was noted again that there was "no inflammation or swelling." the complaint was recorded on the day of the operation.Swelling is a common and anticipated side effect of any surgical procedure, especially when healing and recovery is just beginning.The post-operative handbook that was given to the patient states, "you may experience some swelling and/or bruising of the penile shaft, scrotum, and lower abdomen for approximately one to two weeks after the procedure." per progress reports, the patient did not complain of further swelling after the initial complaint.The root cause can be attributed to expected post-surgical events in any implanted medical device within the first weeks of recovery.These events were temporary and not prolonged or permanent events as they were not reported in later weeks.

Brand Name
PENUMA
Common Device Name
PRE-FORMED PENILE SILICONE BLOCK
Manufacturer (Section D)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer (Section G)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer Contact
chandler thames
8500 wilshire blvd
suite 707
beverly hills, CA 90211
3106522600
MDR Report Key17549213
Report Number3010606546-2023-00029
Device Sequence Number6694925
Product Code MIB
UDI-Device IdentifierB097IMD006XXL1
UDI-PublicB097IMD006XXL1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162624
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2025
Device Model Number40209-006
Device Lot Number888861
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2021
Initial Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexMale
Patient Weight58 KG